# SDR 2022FA0000001

- Difficulty date: December 27, 2021
- Submitted: January 3, 2022
- Operation: General aviation
- Aircraft: N68TA
- Make and model: Beech C-99
- Aircraft serial: U177
- Aircraft time: 26,244 hours, 38,257 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Instrument Panel
- Part number: 995241321
- Condition: Shorted
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THIS IS A SUPPLEMENT TO SDR 2021FA0000432.   THE DIFFICULTY DATE ON THE ORIGINAL SUBMISSION WAS IMPROPERLY REPORTED AND HAS BEEN CORRECTED ON THIS SUPPLEMENT TO REFLECT 12/27/2021. MAINTENANCE REMOVED AND REPLACED THE BACKLIGHTING SUB-PANEL ASSEMBLY AND SYSTEM OPS CHECKED GOOD.
